# SDR ASAA2017111722628

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 22,541 hours, 6,518 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE - VERTICAL MESSAGE ON DESCENT. GROUNDED - YES. PERFORMED FIM 34-61TASK 835 FOR FMC DISAGREE ALL CLEARED. AIRCRAFT OK FOR SERVICE.
